Remarks on Rigidity Properties of Conics

Research output: Contribution to journalArticlepeer-review


Inspired by the recent results toward Birkhoff conjecture (a rigidity property of billiards in ellipses), we discuss two rigidity properties of conics. The first one concerns symmetries of an analog of polar duality associated with an oval, and the second concerns properties of the circle map associated with an oval and two pencils of lines.

Original languageEnglish (US)
Pages (from-to)18-23
Number of pages6
JournalRegular and Chaotic Dynamics
Issue number1
StatePublished - Jan 2022

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)


Dive into the research topics of 'Remarks on Rigidity Properties of Conics'. Together they form a unique fingerprint.

Cite this